Journal of Differential Geometry

The spectral geometry of a Riemannian manifold

Peter B. Gilkey

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 10, Number 4 (1975), 601-618.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433164

Digital Object Identifier
doi:10.4310/jdg/1214433164

Mathematical Reviews number (MathSciNet)
MR0400315

Zentralblatt MATH identifier
0316.53035

Subjects
Primary: 58G99

Citation

Gilkey, Peter B. The spectral geometry of a Riemannian manifold. J. Differential Geom. 10 (1975), no. 4, 601--618. doi:10.4310/jdg/1214433164. https://projecteuclid.org/euclid.jdg/1214433164


Export citation

References

  • [1] M. Atiyah, R. Bott and V. K. Patodi, On the heat equation and the index theorem, Invent. Math. 19 (1973) 279-330.
  • [2] H. Donnely, Symmetric Einstein spaces and spectral geometry, Indiana Univ. Math. J. 24 (1974/75) 603-606.
  • [3] P. Gilkey, Curvature and the eigenvalues of the Laplacian for elliptic complexes, Advances in Math. 10 (1973) 344-382.
  • [4] P. Gilkey, The spectral geometry of real and complex manifolds, Proc. Sympos. Pure Math. Vol. 27, Amer. Math. Soc, 1975, 265-280.
  • [5] V. K. Patodi, Curvature and the eigenforms of the Laplace operator, J. Differential Geometry 5 (1971) 233-249.
  • [6] V. K. Patodi, Curvature and the fundamental solution of the heat equation, J. Indian Math. Soc. 34 (1970) 269-285.
  • [7] T. Sakai, On eigenvalues of Laplacian and curvature of Riemannian manifold, Tohoku Math. J. 23 (1971) 589-603.
  • [8] R. T. Seeley, Complex powers of an elliptic operator, Proc. Symp. Pure Math. Vol. 10, Amer. Math. Soc, 1967, 288-307.
  • [9] H. Weyl, The classical groups, Princeton University Press, Princeton, 1946.